Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   2018 , Volume 15 , Number 3 ; Page(s) 117 To 139.
 
Paper: 

FUZZY RISK ANALYSIS BASED ON A NEW METHOD FOR RANKING GENERALIZED FUZZY NUMBERS

 
 
Author(s):  JIANG WEN*, WU DONG, LIU XIANG, XUE FENG, ZHENG HANQING, SHOU YEHANG
 
* SCHOOL OF ELECTRONICS AND INFORMATION, NORTHWESTERN POLYTECHNICAL UNIVERSITY, XI' AN, SHAANXI, 710072, CHINA
 
Abstract: 

Fuzzy risk analysis, as a powerful tool to address uncertain information, can provide an appropriate method for risk analysis. However, the previous fuzzy risk analysis methods still have some weaknesses. To overcome the weaknesses of existing fuzzy risk analysis methods, a novel method for ranking generalized fuzzy numbers is proposed for addressing fuzzy risk analysis problems. In the proposed method, a new value of ranking score is obtained based on ordered weighted averaging (OWA) operator. The proposed method takes into consideration of the different importance of the three scoring factors defuzzified value, height and spread. Comparing to some existing methods, the new method can get more reasonable results in some situations.

 
Keyword(s): FUZZY RISK ANALYSIS, GENERALIZED FUZZY NUMBERS, DEFUZZIFIED VALUE, OWA, RANKING FUZZY NUMBERS, RANKING SCORE
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

JIANG, W., & WU, D., & LIU, X., & XUE, F., & ZHENG, H., & SHOU, Y. (2018). FUZZY RISK ANALYSIS BASED ON A NEW METHOD FOR RANKING GENERALIZED FUZZY NUMBERS. IRANIAN JOURNAL OF FUZZY SYSTEMS, 15(3 ), 117-139. https://www.sid.ir/en/journal/ViewPaper.aspx?id=594538



Vancouver: Copy

JIANG WEN, WU DONG, LIU XIANG, XUE FENG, ZHENG HANQING, SHOU YEHANG. FUZZY RISK ANALYSIS BASED ON A NEW METHOD FOR RANKING GENERALIZED FUZZY NUMBERS. IRANIAN JOURNAL OF FUZZY SYSTEMS. 2018 [cited 2021October28];15(3 ):117-139. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=594538



IEEE: Copy

JIANG, W., WU, D., LIU, X., XUE, F., ZHENG, H., SHOU, Y., 2018. FUZZY RISK ANALYSIS BASED ON A NEW METHOD FOR RANKING GENERALIZED FUZZY NUMBERS. IRANIAN JOURNAL OF FUZZY SYSTEMS, [online] 15(3 ), pp.117-139. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=594538.



 
  pdf-File
Persian Abstract Yearly Visit 59
 
 
Latest on Blog
Enter SID Blog